A minimax control problem
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential games, Tome 185 (1988), pp. 187-191
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1988_185_a14,
author = {M. S. Nikol'skii},
title = {A~minimax control problem},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {187--191},
year = {1988},
volume = {185},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1988_185_a14/}
}
M. S. Nikol'skii. A minimax control problem. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential games, Tome 185 (1988), pp. 187-191. http://geodesic.mathdoc.fr/item/TM_1988_185_a14/